MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN EL ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN EL ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D151
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, which states that the voltage is too low for projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed the battery appeared to be depleting more quickly than expected.Device replacement or reevaluation of battery status was recommended.To date, this icd remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, which states that the voltage is too low for projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed the battery appeared to be depleting more quickly than expected.Device replacement or reevaluation of battery status was recommended.To date, this icd remains in service.No adverse patient effects were reported.Additional information indicated that this icd was explanted and replaced.No additional adverse patient effects were reported.

Brand Name
DYNAGEN EL ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24162307
Report Number2124215-2026-04242
Device Sequence Number9138595
Product Code LWS
UDI-Device Identifier00802526534300
UDI-Public(01)00802526534300(17)190912
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/12/2019
Device Model NumberD151
Device Catalogue NumberD151
Device Lot Number198879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/06/2026
Date Device Manufactured11/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale